# SDR QXEA200802055

- Difficulty date: December 15, 2007
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LEFT AILERON TOP SURFACE LEADING EDGE IS WORN FROM CHAFE WITH SEAL INBOARD OF INBOARD HINGE.  REMOVED LEFT AILERON TOP SURFACE IAW CRJ SRM.  INSTALLED NEW TOP SURFACE TO LEFT AILERON IAW CRJ 700 SRM.
